Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 61, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 18, 2013, 7:06 PM EDT for 5 counties in Georgia. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 7:06 PM EDT (23:06 UTC)
- Expired
- Mar 18, 2013, 8:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Crisp County, GA, Dooly County, GA, Macon County, GA, Schley County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 7:08 PM EDT | HAIL 1.75 | 3 Nw Americus, GA | PUBLIC REPORTED GOLFBALL SIZED HAIL DAMAGED A WINDSHIELD OF A CAR ON U.S. HIGHWAY 19 NORTHWEST OF AMERICUS. |
| Mar 18, 7:11 PM EDT | HAIL 1 | 2 N Americus, GA | |
| Mar 18, 7:15 PM EDT | HAIL 1.75 | 2 N Americus, GA | PUBLIC REPORTED GOLF BALL SIZED HAIL NORTH OF AMERICUS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 4:16 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
944 WUUS52 KFFC 182306 SVRFFC GAC081-093-193-249-261-190000- /O.NEW.KFFC.SV.W.0061.130318T2306Z-130319T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 706 PM EDT MON MAR 18 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CRISP COUNTY IN CENTRAL GEORGIA SOUTHWESTERN DOOLY COUNTY IN CENTRAL GEORGIA EXTREME SOUTH CENTRAL MACON COUNTY IN WEST CENTRAL GEORGIA SOUTHEASTERN SCHLEY COUNTY IN WEST CENTRAL GEORGIA EASTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA * UNTIL 800 PM EDT * AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF AMERICUS...MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANDERSONVILLE...BYROMVILLE...LILLY...VIENNA...CORDELE AND PINEHURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. && LAT...LON 3220 8373 3187 8375 3202 8427 3222 8428 TIME...MOT...LOC 2306Z 272DEG 28KT 3213 8427 $$
1 follow-up statement
220 WWUS52 KFFC 182351 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 751 PM EDT MON MAR 18 2013 GAC193-249-190000- /O.CAN.KFFC.SV.W.0061.000000T0000Z-130319T0000Z/ SCHLEY GA-MACON GA- 751 PM EDT MON MAR 18 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL MACON AND SOUTHEASTERN SCHLEY COUNTIES IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. ADDITIONAL STORMS WILL AFFECT THE AREA LATER THIS EVENING. IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR NORTHERN GEORGIA. LAT...LON 3202 8405 3216 8405 3217 8373 3191 8375 TIME...MOT...LOC 2350Z 281DEG 27KT 3207 8400 $$ GAC081-093-261-190000- /O.CON.KFFC.SV.W.0061.000000T0000Z-130319T0000Z/ SUMTER GA-CRISP GA-DOOLY GA- 751 PM EDT MON MAR 18 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHWESTERN DOOLY...NORTHWESTERN CRISP AND EAST CENTRAL SUMTER COUNTIES... AT 749 PM EDT...A SEVERE THUNDERSTORM WAS CENTERED 4 MILES WEST OF DRAYTON...MOVING EAST AT 30 MPH. HAIL TO THE SIZE OF GOLF BALLS IS LIKELY WITH THIS STORM. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORDELE...RICHWOOD...LILLY AND VIENNA. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR NORTHERN GEORGIA. LAT...LON 3202 8405 3216 8405 3217 8373 3191 8375 TIME...MOT...LOC 2350Z 281DEG 27KT 3207 8400 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:57 PM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Mar 18, 3:57 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EDT MON MAR 18 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY/... COLD FRONT CURRENTLY STRETCHES FROM THE SOUTHERN OHIO VALLEY BACK THROUGH THE LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON. AS THE FRONT CONTINUES TO MOVE SLOWLY EASTWARD THIS AFTERNOON...THE COLD AIR WEDGE EAST OF THE APPALACHIANS HAS STRENGTHENED AND BUILT BACK TO THE WEST. THE AIRMASS UNDER THE SHALLOW WEDGE IS MORE STABLE. THE COOL AIR WEDGE WILL PLAY AN IMPORTANT ROLE IN WHETHER THUNDERSTORMS ARE SURFACE BASED VS ELEVATED. AIRMASS CONTINUES TO DESTABILIZE AHEAD OF THE APPROACHING COLD FRONT ACROSS MOST LOCALES. THOSE AREAS CURRENTLY RECEIVING BREAKS IN THE OVC WILL DESTABILIZE THE MOST...AND HAVE HIGHER SURFACE INSTABILITY. AREAS TO THE NORTH...CLOSEST TO THE WIDESCALE ASCENT...WILL HAVE BETTER LIFT AND SHEAR. SRH COULD ALSO BE ENHANCED ALONG THE ACTUAL WEDGE FRONT. AS THE FRONT MOVES SOUTH ACROSS THE CWFA...IT WILL BECOME DISPLACED FROM THE BEST MID LEVEL SUPPORT. EXPECT INSTABILITY TO BEGIN DECREASING WITH THE LOSS OF HEATING...BUT DO THINK THUNDER WILL CONTINUE THROUGH MOST OF THE NIGHT BUT DECREASE IN COVERAGE. MODELS STILL SHOWING TWO DISTINCT WAVES OF PRECIP. THE FIRST WAVE...LATE THIS AFTERNOON AND EVENING...IS CURRENTLY APPROACHING NW GA. THE SECOND WAVE OF PRECIP WILL COME OVERNIGHT WITH THE ACTUAL FROPA. PRECIP WILL END RAPIDLY FROM THE NW EARLY TOMORROW MORNING IN THE WAKE OF THE FRONT. TEMPS NEAR NORMAL ARE EXPECTED. NLISTEMAA .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... NO MAJOR CHANGES MADE TO THE LONG TERM SECTION AND FEW MINOR TEMPS CHANGES. DECIDED TO ADD SOME MIXED PRECIP ACROSS NORTH GA FRIDAY MORNING WITH RAIN AND SNOW MIX DUE TO TEMPS EXPECTED NEAR FREEZING. 01 && LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... EXTENDED PERIOD BEGINS WITH THE DEVELOPMENT OF A LONGWAVE EAST COAST TROUGH WHICH WILL ALLOW FOR TEMPS DROPPING SOME 10 DEGREES BELOW NORMAL INITIALLY WITH ADDITIONAL SHOTS OF COOL TO COLD AIR THROUGH WEEKS END. WILL SEE STRONG IMPULSE PUSH THROUGH THE TENNESSEE VALLEY EARLY WEDNESDAY WITH MAIN FORCING REMAINING JUST NORTH OF THE GEORGIA MOUNTAINS. MID LEVEL MOISTURE AND LIFT SUPPORT SLIGHT CHANCE POPS BUT WITH DEWPOINTS REMAINING IN THE 20S...WILL KEEP POPS IN THE SILENT 10 RANGE FOR NOW. THIS WILL BEAR WATCHING CLOSELY HOWEVER AS IF PRECIP COULD BE REALIZED...COLD TEMPS ALOFT AND WET BULB EFFECTS LOOK TO EASILY SUPPORT WINTRY PRECIP FOR THE NORTHERN TIER. NEST SYSTEM WILL TAKE SHAPE FRIDAY OVER THE SOUTHERN PLAINS AS SOUTHERN STREAM OF THE JET GETS ACTIVE AND DEVELOPS LOW PRESSURE OVER EAST TEXAS. FAVORABLE LARGE SCALE ISENTROPIC ASCENT PROFILE FOR THE GULF COAST INCLUDING THE LOCAL AREA THROUGH FRIDAY. WILL HAVE TO MONITOR ONSET CLOSELY FOR THIS SYSTEM AS COLD AIR REMAINS TRAPPED IN THE MOUNTAINS INITIALLY WHICH COULD LEAD TO ADDITIONAL WINTRY WX CONCERNS. WARM BELT SHOULD CONTINUE TO LIFT NORTH AS PRECIP BECOMES MORE ENTRENCHED OVER THE AREA WITH ALL RAIN EXPECTED FOR THE REMAINDER OF THE TENURE OF THIS STORM SYSTEM. SIGNIFICANT DIFFERENCES AMONG THE ECMWF AND GFS BY THIS TIME PERIOD WITH EURO CLEARING IT OUT A BIT FASTER BUT BRINGING IN NEXT SYSTEM MUCH FURTHER SOUTH THAN GFS. MOST CONFIDENCE IS FOR LATE FRI AND EARLY SAT AND INCREASED POPS TO HIGH END CHANCE THIS FAR OUT BUT FORECAST WILL LIKELY REQUIRE SIGNIFICANT TWEAKS WITH SUBSEQUENT ISSUANCES. DEESE AVIATION... 18Z UPDATE... COLD FRONT CURRENTLY ACROSS NORTHERN AL AND CENTRAL MS. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE BOUNDARY AND IMPACT THE TERMINAL SITES THIS AFT/EVE. STORMS SHOULD IMPACT THE NORTHERN TERMINAL SITES BETWEEN 20Z AND 00Z. FOR THE SOUTHERN SITES...BETWEEN 21Z AND 01Z. THERE WILL BE A BRIEF BREAK IN THE PRECIS DURING THE EVENING...BUT WIDESPREAD SHOWERS AND ISOLD TSRA ARE POSSIBLE ALONG WITH THE FROPA OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. NLISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 49 66 37 64 / 90 40 5 5 ATLANTA 46 62 40 61 / 90 30 5 5 BLAIRSVILLE 38 56 31 54 / 70 20 5 5 CARTERSVILLE 44 61 34 61 / 80 20 5 5 COLUMBUS 54 69 42 66 / 60 40 5 5 GAINESVILLE 44 63 38 60 / 90 30 5 5 MACON 56 70 39 67 / 80 50 5 5 ROME 43 62 34 61 / 70 20 10 5 PEACHTREE CITY 47 64 33 62 / 80 30 5 5 VIDALIA 60 74 46 68 / 90 40 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...DADE...FLOYD... GORDON...HARALSON...MURRAY...POLK...WALKER...WHITFIELD. && SHORT TERM...NLISTEMAA LONG TERM....01 AVIATION...NLISTEMAA
Hazardous weather outlook, Mar 18, 2:55 PM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 255 PM EDT MON MAR 18 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 255 PM EDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...A SEVERE THUNDERSTORMS WATCH HAS BEEN ISSUED FOR PORTIONS OF NORTHWEST GEORGIA... DISCUSSION... LOW PRESSURE IS DEVELOPING OVER WESTERN TENNESSEE AND KENTUCKY AS A COLD FRONT DEVELOPS OVER THE SOUTHERN PLAINS AND LOWER GULF COAST. AHEAD OF THIS FRONT...AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS HAS ALREADY BEGUN TO MOVE INTO NW GEORGIA. STORMS WILL INTENSIFY THROUGH THE AFTERNOON AND SPREAD OVER THE REMAINDER OF THE AREA WITH THE THREAT FOR STRONG TO SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND A RISK OF AN ISOLATED TORNADO. A SECONDARY AREA OF SHOWERS AND STRONG TO SEVERE STORMS WILL DEVELOP ALONG THE ACTUAL COLD FRONT TONIGHT WITH THE AREA OF MAIN CONCERN SHIFTING TO CENTRAL GEORGIA FOR THE FIRST PART OF THE OVERNIGHT PERIOD. THE SEVERE THUNDERSTORMS WATCH WILL MOST LIKELY BE UPDATED TO INCLUDE COUNTIES ACROSS CENTRAL AND SOUTHERN GEORGIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... DISCUSSION... A DRIER BUT COLDER REGIME WILL TAKE HOLD WEDNESDAY ALTHOUGH WE WILL NEED TO MONITOR FOR A BRIEF PERIOD OF LIGHT WINTRY PRECIPITATION OVER THE MOUNTAINS LATE WEDNESDAY. TRANQUIL CONDITIONS IN STORE UNTIL NEXT STORM SYSTEM TAKES SHAPE FOR THE END OF THE WEEK AND INTO THE WEEKEND. AT THE ONSET OF PRECIPITATION EARLY FRIDAY MORNING...A LIGHT CHANCE OF WINTRY PRECIPITATION WILL BE POSSIBLE FOR THE EXTREME NORTHERN TIER. OTHERWISE...THE EXTENDED PERIOD WILL FEATURE A CHANCE OF THUNDERSTORMS FOR THE SOUTHERN TIER AND CONTINUED COOL AND WET FOR THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER SHOULD MONITOR FOR POSSIBLE ACTIVATION.
In the hours before
Local storm report, Mar 18, 6:26 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 3 NNW SENEY 34.12N 85.14W
03/18/2013 FLOYD GA EMERGENCY MNGR
SILVER CREEK MINI MART DESTROYED AND 12 HOMES DAMAGED
FROM CAVE SPRINGS TO SILVER CREEK. POSSIBLE TORNADO.
&&
30Local storm report, Mar 18, 6:34 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 2 E NEWNAN 33.37N 84.77W
03/18/2013 E60 MPH COWETA GA NWS EMPLOYEE
A NWS EMPLOYEE IN THE SUMMER GROVE SUBDIVISION ESTIMATED
A WIND GUST TO 60 MPH.
&&
KFRANTZLocal storm report, Mar 18, 6:36 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL FAYETTEVILLE 33.45N 84.45W
03/18/2013 E1.00 INCH FAYETTE GA EMERGENCY MNGR
&&
RWILLISLocal storm report, Mar 18, 6:54 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 3 W SENOIA 33.30N 84.61W
03/18/2013 COWETA GA PUBLIC
NUMEROUS TREES WERE BLOWN DOWN ON ELDERS MILL ROAD.
&&
RWILLISLocal storm report, Mar 18, 7:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL HAMPTON 33.39N 84.28W
03/18/2013 E1.00 INCH HENRY GA NWS EMPLOYEE
QUARTER SIZED HAIL REPORTED IN HAMPTON.
&&
RWILLISLocal storm report, Mar 18, 7:04 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL STOCKBRIDGE 33.54N 84.23W
03/18/2013 E2.75 INCH HENRY GA NWS EMPLOYEE
BASEBALL SIZED HAIL REPORTED IN STOCKBRIDGE.
&&
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:42 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Pickens | 48 min |
| Mar 18, 3:29 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 46 min |
| Mar 18, 4:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Mar 18, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 39 min |
| Mar 18, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 50 min |
| Mar 18, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 56 min |
| Mar 18, 5:06 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 24 min |
| Mar 18, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 65 min |
| Mar 18, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 43 min |
| Mar 18, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 39 min |
| Mar 18, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 51 min |
| Mar 18, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 65 min |
| Mar 18, 5:31 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 44 min |
| Mar 18, 5:34 PM EDT | Special Weather Statement | FFC | Stewart | 41 min |
| Mar 18, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more | 60 min |
| Mar 18, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 51 min |
| Mar 18, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 65 min |
| Mar 18, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry, Newton, Rockdale | 45 min |
| Mar 18, 6:00 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Forsyth, Fulton and 3 more | 45 min |
| Mar 18, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Fannin, Forsyth, Gilmer and 5 more | 52 min |
| Mar 18, 6:08 PM EDT | Tornado Warning | FFC | Butts, Lamar, Meriwether, Pike, Spalding | 52 min |
| Mar 18, 6:18 PM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 42 min |
| Mar 18, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 39 min |
| Mar 18, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 54 min |
| Mar 18, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Taylor, Upson | 49 min |
| Mar 18, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter | 39 min |
| Mar 18, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 64 min |
| Mar 18, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Meriwether, Monroe, Pike, Upson | 47 min |
| Mar 18, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 41 min |
| Mar 18, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe, Putnam, Spalding | 37 min |
| Mar 18, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Lamar, Monroe | 51 min |
| Mar 18, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 64 min |
| Mar 18, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Hancock, Houston, Jefferson and 6 more | 57 min |
| Mar 18, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 50 min |
| Mar 18, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Dodge, Houston, Macon, Peach and 3 more | 60 min |
| Mar 18, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 59 min |
| Mar 18, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 56 min |
| Mar 18, 7:56 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Wilcox | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.